# SDR UPS00833241

- Difficulty date: July 8, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Left Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST CABIN PRESSURE ON CLIMB-OUT.     FOUND 3 DUCTS PULLED APART ON LEFT PACK. RE ATTACHED DUCTS AND SECURED. OPS CHECKS OK.
